# SDR ASAA2014020206758

- Difficulty date: February 2, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 22,316 hours, 6,978 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90440351
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE WOULD NOT START.  AT N2 25 PERCENT STARTER LEVER RAISED TO IDLE, THERE WAS NO START NO EGT RISE.   F/A'S REPORTED WHITE SMOKE COMING OUT OF THE NR 2 ENGINE.  ACFT GROUNDED.  NO PIN DAMAGE NOTED. COMPLIED WITH IGNITION SYS AUDIBLE TEST IAW AMM TASK 74-00-00-750-801-F00 WITH TWO AUDIBLE CONFIRMATIONS. COMPLIED WITH MAIN IGNITER PLUG INSPECTION FOR THE RT PLUG, FOUND MORE THAN 50 PERCENT OF THE TIP AND ELECTRODE MISSING OR DAMAGED.  R & R NR 2 ENGINE RT IGNITER PLUG IAW AMM TASK 74-21-02/401. COMPLIED WITH IGNITION  SYS AUDIBLE TEST.  NO FAULTS FOUND. STARTED NR 2 ENGINE WITH IGNITON RT SELECTED. ENGINE STARTS NORMAL NO DEFECTS NOTED.
